# SDR CALA2013082290680

- Difficulty date: August 1, 2013
- Submitted: August 23, 2013
- Operation: Air carrier
- Aircraft: N182UA
- Make and model: Boeing 747422
- Aircraft serial: 25279
- Aircraft time: 91,788 hours, 11,023 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 01059350001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

G4 CABIN GALLEY LOWER CEILING EMERGENCY LIGHT INOPERATIVE.  REPLACED EMERGENCY LIGHT PER MM, OPERATION CHECKED GOOD. P/N 0105935-0001
